# SDR AALA202111245265

- Difficulty date: November 15, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=3.120 IN, W=2.370 IN, D=0.025 IN, ON FLOOR BEAM JOINT COVER LOCATED AT LEVEL -Y 81, BETWEEN FR 12 TO FR 16. REPLACED JOINT COVER PER SRM 51-42-11-801, SRM 51-72-11-801 AND DWG D53112829.
